Antipyretic analgesic drugs
These drugs such as aspirin, acetaminophen, ibuprofen, indomethacin, phenylbutazone poisoning can cause liver damage, etc. If the daily use of aspirin or more than 5 grams or use of acetaminophen more than 2 grams, they are easy to cause acute liver injury.
These drugs such as macrolide drugs, sulfonamides, chloramphenicol, oxacillin, nystatin, chlorine lincomycin, tetracycline, ketoconazole, erythromycin and other tasteless can cause obvious liver damage. The abuse of oxacillin can cause toxic hepatitis in five days.
These drugs such as cimetidine, ranitidine and L-asparaginase can cause poisoning liver damage.
These drugs such as methyldopa, quinidine, amiodarone, fenofibrate, lovastatin, etc. can cause liver damage. Among them, methyl dopa medication can damage the liver cells and ductular. A small number of patients in the use of methyl dopa jaundice and transaminase may be increased in 1 ~ 3 weeks, and may even happen granuloma-like hyperplasia of the liver, cirrhosis and liver necrosis.
These drugs such as Delta, Culture and Sport, glybenclamide, Glurenorm etc may cause liver damage.
Sex hormones and contraceptive drugs
These drugs such as testosterone, male hormone, megestrol acetate, ethinyl estradiol, norethindrone and oral contraceptives can cause jaundice and other symptoms of liver damage.
These drugs such as azathioprine, methotrexate, 5 – fluorouracil, 6 – mercaptopurine, mitomycin, cyclophosphamide, etc. may cause liver damage. Among them, the emergence of drug azathioprine use the probability of jaundice could reach 20% ~ 40%; methotrexate can happen cirrhosis drug users; and mitomycin drug users can occur in severe liver damage.
These drugs such as chlorpromazine, trifluoperazine may cause liver damage. 1% ~ 4% of the patients in the use of chlorpromazine will happen intrahepatic cholestasis in the 1 ~ 4 weeks, and some even will happen liver failure and death.
These drugs such as phenytoin and sodium valproate can cause liver damage and so on.
These drugs such as isoniazid and rifampicin equality can cause liver damage. Isoniazid allergy drug in the use of 1 ~ 2 months later there will be severe hepatitis, liver necrosis and may even happen. If the isoniazid and rifampin combined use, it will greatly increase the liver toxicity of such drugs.
February 18 2009 06:04 pm | Drug Research